# SDR TRAX200801078

- Difficulty date: August 31, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 8,936 hours, 7,231 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8801625 OPERATION 57  AFT PRESSURE BULKHEAD FS 621 HAS A BROKEN ISOLATOR AT LBL9, WL93.  RESOLVED ON W/O 98370 TASKCARD: NR 00336.  REMOVED BROKEN ISOLATOR AND INSTALLED NEW SERVICEABLE ISOLATOR IAW CRJ 200 SRM 51-42-06.
